# SDR SOKF20140730005

- Difficulty date: July 27, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N493TA
- Make and model: Airbus A320-233
- Aircraft serial: 2917
- Aircraft time: 29,472 hours, 11,833 cycles
- Engine: Iae V2527A5
- Engine time: 26,840 hours, 9,708 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo Control
- Part number: 810A000005
- Condition: Damaged
- Location: Rudder
- Part time: 39,605 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION AFTER TAKEOFF & CLIMB IAW TSM 05-50-00-810-802-A.  PERFORMED CHECK OF THE LOAD REPORT PARAMETER AFTER HARD & OVERWEIGHT LANDING IAW AMM 31-37-00-200-001-A & NO OVERWEIGHT LANDING CONDITION WAS FOUND.  CHECKED  OK IAW TSM 05-50-00-810-801-A & TSM 27-20-00-810-802-A.  R & I OF THE RUDDER SERVO CONTROL 1025GM IAW AMM 27-24-51-000-001-A & AMM 27-24-51-400-001-A.  PERFORMED OPERATIONAL TEST OF THE RUDDER HYD ACTUATION IAW AMM 27-24-00-710-001-A.  PERFORMED OPERATIONAL TEST OF THE RUDDER SERVO CONTROLS WITH INDIVIDUAL HYD SYS IAW AMM 27-24-00-710-002-A.  ALL TESTED OK.  THE ACFT RETURNED TO NORMAL OPERATION.
